CSpace

Browse/Search Results:  1-10 of 18 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
ENUMERATION OF NONSEPARABLE OUTERPLANAR MAPS WITH VERTEX PARTITION 期刊论文
KEXUE TONGBAO, 1987, 卷号: 32, 期号: 24, 页码: 1664-1668
Authors:  LIU, YP
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
THE STRUCTURE OF SYMPLECTIC GROUPS OVER ARBITRARY COMMUTATIVE RINGS 期刊论文
KEXUE TONGBAO, 1987, 卷号: 32, 期号: 21, 页码: 1512-1512
Authors:  LI, FA
Favorite  |  View/Download:0/0  |  Submit date:2018/07/30
THE EXCEPTIONAL SET OF GOLDBACH-NUMBERS (III) 期刊论文
KEXUE TONGBAO, 1987, 卷号: 32, 期号: 20, 页码: 1434-1435
Authors:  CHEN, JR;  LIU, JM
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
THE RELATIONSHIP BETWEEN MAXIMUM AMPLITUDE AND PARAMETERS OF THE BRUSSELATOR LIMIT-CYCLE 期刊论文
KEXUE TONGBAO, 1987, 卷号: 32, 期号: 18, 页码: 1291-1291
Authors:  ZHANG, SC
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
ON CHROMATIC SUM EQUATIONS FOR ROOTED CUBIC PLANAR MAPS 期刊论文
KEXUE TONGBAO, 1987, 卷号: 32, 期号: 18, 页码: 1230-1235
Authors:  LIU, YP
Favorite  |  View/Download:1/0  |  Submit date:2018/07/30
ON TOTAL CHROMATIC NUMBER OF OUTERPLANAR GRAPH 期刊论文
KEXUE TONGBAO, 1987, 卷号: 32, 期号: 17, 页码: 1223-1223
Authors:  ZHANG, ZF;  ZHANG, JX;  WANG, JF
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
ON A SYSTEM OF DIOPHANTINE INEQUALITIES 期刊论文
KEXUE TONGBAO, 1987, 卷号: 32, 期号: 17, 页码: 1162-1165
Authors:  WANG, YA
Favorite  |  View/Download:0/0  |  Submit date:2018/07/30
BOOTSTRAPPING OF L-STATISTICS 期刊论文
KEXUE TONGBAO, 1987, 卷号: 32, 期号: 14, 页码: 937-941
Authors:  TU, DS
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
AN APPROXIMATE ALGORITHM OF OPTIMAL DIGIT-GROUPED PARTITION OF SEQUENCES 期刊论文
KEXUE TONGBAO, 1987, 卷号: 32, 期号: 14, 页码: 942-946
Authors:  XU, GZ;  CHEN, QH;  LIU, JY
Favorite  |  View/Download:1/0  |  Submit date:2018/07/30
GENERALIZED-FUNCTIONS AND SELF-ADJOINT OPERATORS 期刊论文
KEXUE TONGBAO, 1987, 卷号: 32, 期号: 13, 页码: 930-931
Authors:  LIU, SP
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30